# SDR SCNA20221007124

- Difficulty date: October 7, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 49,015 hours, 26,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 725566:  EMERGENCY AREA LIGHT AT 31ABC, CEILING, IS INOP.    RESOLUTION:   R AND R'D THE EMERG. AREA LAMP AT 31ABC, CEILING, IAW AMM 33-51-03. OP CHK GOOD, OK FOR SVC.
